MathSciNet Relay Station
MathSciNet bibliographic data
MR2465688 (2010d:49057) 49Q05 (28A75)
David, Guy; De Pauw, Thierry; Toro, Tatiana A generalization of Reifenberg's theorem in $\Bbb R\sp 3$. Geom. Funct. Anal. 18 (2008), no. 4, 1168–1235.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement